advertisement
Question
Posted by: Willy | 2005/07/04

BACK INJURY

I hurt my back actually more my butt but the sensation of pain comes from my lowerback, It happenned monday while doing front squats on my last rep, I then went on to do 5 very heavy sets of legpresses, hacksquats (not so heavy) and curls plus crunches, I had a slight pain while doing the crunches. At home when I went to bed I was bad but on my righthand side more to the buttock than my back, I then injected Voltaren in the right buttock, got up drank some water and went to sleep. The next morning my right leg was numb and I had a pinching in my lower back which was releaved after a visit to the physio but returns every mornig and now after 4 days I still cant manage to do a calve raise on my right foot I can move it nad even push a very light wheigt with my toes but my body wheigt I cant manage to keep raised. Please help me is this permanent, did I burst a cushion, or can the voltaren stil be relaxing the calve muscle after so long?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageChiroDoc

There may be some disc involvement and I would recommend a visit to your doctor or chiropractor ASAP.
Chiropractors are expert in this field and can evaluate and possibly treat your condition - but please don't waste time - it could become worse if unattended.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Santa'sLittleHelper | 2005/07/14

I'm still waiting for my IRP5 Santa.

Reply to Santa'sLittleHelper
Posted by: SANTA | 2005/07/12

Will "Santa's Little Helper" please give me a call...you obviously know my number!!

Reply to SANTA
Posted by: Santa'sLittleHelper | 2005/07/04

You need to get assessed quickly. Sounds like you are having some degree of irritation to your sciatic nerve in your leg which is possibly causing the loss of power in your muscles. The irritation can be due to a slipped disc in your lower back or it could be caused by the joints being stuck and causing muscle to spasm around the nerve.

See a doctor of chiropractic to find the source of the problem as they will check the nerve to see if it is functioning properly and where the source of the problem is. They can also treat you to stop that nerve from being irritated cos the longer you leave it the chance is you may cause a longer recovery period or possibly muscle power loss that is temporary or permanant so phone someone ASAP. Voltaren is just an anti inflammatory it can't take the main cause of the problem away.

Reply to Santa'sLittleHelper

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement